| Model Number |
75564-01 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the male connector on line 11 leaked due to a crack in the connector and could not provide enough pressure to utilize the cardioplegia line.As mitigation, the team replaced the line with an eight-foot pressure line.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blockes: b1, b2, b5 and h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Per clinical review: this complaint involved a tubing pack that had a male connector in one of the ancillary tubing lines leak blood during cardiopulmonary bypass.The line and connector were changed out with another line/connector and there was no harm to the patient.The line and connector were not returned to the manufacturer for investigation, and no pictures were taken by the customer and shared.This complaint is most likely a workmanship issue with not enough solvent bond application to the line and connector, but without the return of the complaint disposable, it is difficult to give a definitive root cause.